# SDR AALA20120306005

- Difficulty date: February 10, 2012
- Submitted: March 7, 2012
- Operation: Air carrier
- Aircraft: N569AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49351
- Aircraft time: 77,384 hours, 34,493 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT WITH GOUGE AT FRAME STATION 348 BETWEEN LONGERON 27 TO 28 RIGHT.  INSTALLED TEMPORARY DOUBLER PER SRM 53-04-03 FIGURE 2 SHEET 5.
